# SDR TWAA0100701

- Difficulty date: January 8, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- Aircraft time: 42,336 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS CAME ON IN FLIGHT FROM ROW 15 TO 25. REPLACED THE POWER SUPPLY. CHECK-C 12-24-2000.
